# SDR 99ZZZX1426

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330HH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7133
- Engine: Lyc LTS101650B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH FOR LANDING AFTER A TEST FLIGHT FOR NR 1 FUEL CONTROL CHANGE, THE NR 1 ENGINE TORQUE DROPPED TO ZERO, N1 DROPPED TO 30 PERCENT, AND N2 DROPPED TO BELOW 50 PERCENT. PILOT MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  REPLACED FUEL CONTROL.  THIS FUEL CONTROL WAS REPAIRED BY MFG AT 37.6 HRS TSO FOR HUNG STARTS AND SLOW ACCELERATION ON START.  REPAIRED AGAIN BY MFG AT 141.7 HRS TSO FOR THE SAME SYMPTOMS DESCRIBED ABOVE ON ANOTHER ENGINE.  IT WAS STILL GIVING VERY SLOW STARTS WITH POOR ACCELERATION.  THIS FUEL CONTROL UNIT HAS BEEN RETURNED TO MFG FOR EVALUATION.
